# SDR IPXA09555975

- Difficulty date: May 1, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 17,493 hours, 11,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Dented
- Location: Bs 1320 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME AT STA1320, BTWN S-25R AN S-26R.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101.  HFEC CUT OUT AND EXIST HOLES PER NTM51-00-01PT6/19PT6.  FAB REPAIR PARTS PER MAE TR T9/791363 7075-O HT T6 0.080".  ACCOMPLISHED REPAIR IAW SRM 53-00-07-2R5 FIG 201, DETAIL III 5.  SUPLEMENTAL INSP REQUIRED, THRESHOLD AT 23383 FC, AND EVERY 11000 FC INTERVALS.
